# SDR UIEA2021031400542

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,542 hours, 23,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT F/O L/H SEAT BELT TSO MARKING ILLEGIBLE( REMOVED & REPLACED F/D F/O LA BELT AS PER AMM 20-11-00. PERFORMED OPS CHECK PER AMM    25-11-01. OPS CHECK GOOD. )
